# SDR CALA2024070101945

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 48,895 hours, 25,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Damaged
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 UPPER DOUBLE JOGGLE AREA HOLE D HAS A OUT OF ROUND CONDITION IN SKIN LAYER ONLY .  ACCOMPLISH INITIAL INSPECTION OF THE RH FR16 UPP EST REVISION OF ECRA 5311-03232 ON OR BEFORE THE AIRCRAFT REACHES AT INTERVALS NOT TO EXCEED 6,800 FLT CYCLES,  DOUBLE JOGGLE HOLES #C, #D, #E, AND #F PER PART 2B OF THE LAT S 32,619 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTION PERFORMED INTERIM REPAIR OF RT FR16 UPPER DOUBLE JOGGLE AREA HOLE "D" HAS A OUT OF ROUND CONDITION IN SKIN LAYER INCLUDING ASSOC REPAIRED RH FR16 UPPER DOUBLE JOGGLE AREA HOLE #D AND HOLE #C  IAW  REO-L25081 STAGE 5 DWG R531-13041F A319 OF THE LATEST REVISION OF ECRA 5311-03232
